# SDR CA971110002

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bolts
- Condition: Broken
- Location: Pump End Housing
- Component: 66WBL200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE OF THE TOTAL OF EIGHT INTERNAL HEX BOLTS WERE FOUND BROKEN. THESE BOLTS GO THROUGH THE END HOUSING OF THE HYD PUMP.
